American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Norberto Salinas. Extensions of $C^*$-algebras and essentially $n$-normal operators. Bull. Amer. Math. Soc. 82 (1976) 143-146. MR 0633372.
Abstract, references, and article information   
View Article: PDF

[2] Carl Pearcy and Norberto Salinas. Finite-dimensional representations of separable $C^*$-algebras. Bull. Amer. Math. Soc. 80 (1974) 970-972. MR 0377527.
Abstract, references, and article information   
View Article: PDF

[3] J. H. Anderson. Derivation ranges and the identity. Bull. Amer. Math. Soc. 79 (1973) 705-708. MR 0322518.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia